# SDR VNAA202407020004

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Nicked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 19,159.54 FH - DISPOSITION FOR TRIMMED NICK DAMAGE ON SLAT TRAILING EDGE BETWEEN SS341.66 - TRACK2-3, LHS THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 800 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV-.  SLAT TRAILING EDGE BTW SS341.66 WAS REPAIRED PER REO 690-57-42-1068 REV - -
